# SDR REXA2020030400296

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON INTERCOSTAL (2EAS) BTW  FS=349 / FS=364 AND STGR 26LH / 26RH AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (SM) (E/E) (TCI:53-20-305).                                      
"
"SUMMARY: ON NRC. 00275 CORROSION LEVEL 2. INTERCOSTAL (2EAS) BTW FS=349 / FS=364 AND STGR 26LH / 26RH AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01                                                
"
SH670-32075-3
